# SDR AALA202107145661

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 18,360 hours, 7,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Position
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE TAXING IN DOOR 1L CONTROL HANDLE MOVED TOWARD OPEN POSITION WHEN CLOSED (SOFT LATCH). ACCOMPLISHED CARD 08C83152006 CHECK AND ADJUSTMENT FOR SOFT UNLACHING AND FIM 52-10-00-810-808.
